Upper and lower solutions method for a class of singular fractional boundary value problems with -Laplacian operator.
Abstract and Applied Analysis (2010)
- Volume: 2010, page Article ID 971824, 12 p.-Article ID 971824, 12 p.
- ISSN: 1085-3375
Access Full Article
topHow to cite
topWang, Jinhua, and Xiang, Hongjun. "Upper and lower solutions method for a class of singular fractional boundary value problems with -Laplacian operator.." Abstract and Applied Analysis 2010 (2010): Article ID 971824, 12 p.-Article ID 971824, 12 p.. <http://eudml.org/doc/227986>.
@article{Wang2010,
author = {Wang, Jinhua, Xiang, Hongjun},
journal = {Abstract and Applied Analysis},
keywords = {fractional boundary value problem; p-Laplacian equation; upper and lower solutions; positive solution},
language = {eng},
pages = {Article ID 971824, 12 p.-Article ID 971824, 12 p.},
publisher = {Hindawi Publishing Corporation, New York},
title = {Upper and lower solutions method for a class of singular fractional boundary value problems with -Laplacian operator.},
url = {http://eudml.org/doc/227986},
volume = {2010},
year = {2010},
}
TY - JOUR
AU - Wang, Jinhua
AU - Xiang, Hongjun
TI - Upper and lower solutions method for a class of singular fractional boundary value problems with -Laplacian operator.
JO - Abstract and Applied Analysis
PY - 2010
PB - Hindawi Publishing Corporation, New York
VL - 2010
SP - Article ID 971824, 12 p.
EP - Article ID 971824, 12 p.
LA - eng
KW - fractional boundary value problem; p-Laplacian equation; upper and lower solutions; positive solution
UR - http://eudml.org/doc/227986
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.